The λ-additive Measure in a New Light

Dombi, József, Jónás, Tamás: The λ-additive Measure in a New Light.
SOFT COMPUTING, 24. pp. 4523-4543. ISSN 1432-7643 (2020)

[img]
Preview
Text
2019_Q_nu_measure_SOCO_dombi_jonas_revised.pdf - Accepted Version

Download (250kB) | Preview
Item Type: Article
Journal or Publication Title: SOFT COMPUTING
Date: 2020
Volume: 24
Page Range: pp. 4523-4543
ISSN: 1432-7643
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 30729101
DOI id: https://doi.org/10.1007/s00500-019-04212-y
Date Deposited: 2019. Dec. 16. 13:44
Last Modified: 2020. Feb. 27. 09:46
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/17642

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year